MAUDE Adverse Event Report: NATUS NEURO INCORPORATED 1104B; OLM INTRACRANIAL PRESSURE MONITORING KIT

NATUS NEURO INCORPORATED 1104B; OLM INTRACRANIAL PRESSURE MONITORING KIT
Model Number 1104B
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference (b)(4).Customer confirmed no resolution was found after swapping out cam02 and camcabl unit in or.Requested to have customer provide additional information and have product returned on november 27, 2019, december 06, 2019 and december 17, 2019.
 
Event or Problem Description
Cam02 monitor is unable to detect 1104b catheter after transferring the patient to the or.

Brand Name
1104B
Common Device Name
OLM INTRACRANIAL PRESSURE MONITORING KIT
Manufacturer (Section D)
NATUS NEURO INCORPORATED
5955 pacific center boulevard
san diego CA 92121
MDR Report Key9512590
Report Number3010611950-2019-00075
Device Sequence Number11341164
Product Code GWM
UDI-Device Identifier10381780023623
UDI-Public10381780023623
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K102875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1104B
Device Catalogue Number1104B
Device Lot Number118D00194013
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2019
Initial Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;